# SDR ASAA0280415

- Difficulty date: October 20, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919604501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FRAME CORRODED AT FS 1250, LONGERON 29L TO 28R.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PARTS PER SRM 53-03, FIG 2A.  (M)
